# SDR UPS99829965

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, CORROSION EMITTING FROM AROUND AND UNDER NUT PLATES ON BOTTOM SIDE OF FRAME FLANGE AT STA 100 BETWEEN LONG 34R TO 36.  REMOVED CORRODED MATERIAL OUT OF LIMITS.  REPAIRED WITH FILLER/DOUBLER REPAIR IAW DAC DWG 9753784, 53-2-0, 51-1-8, 51-1-21 & 51-1-20D OF DC8 SRM.
